Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Polynomial diffeomorphisms of $ {\bf C}\sp 2$. II. Stable manifolds and recurrence


Authors: Eric Bedford and John Smillie
Journal: J. Amer. Math. Soc. 4 (1991), 657-679
MSC: Primary 32H50; Secondary 32C30, 54H20, 58F23
MathSciNet review: 1115786
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32H50, 32C30, 54H20, 58F23

Retrieve articles in all journals with MSC: 32H50, 32C30, 54H20, 58F23


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1991-1115786-3
PII: S 0894-0347(1991)1115786-3
Article copyright: © Copyright 1991 American Mathematical Society